# SDR SWAA2022050397141

- Difficulty date: April 23, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N424WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29828
- Aircraft time: 66,349 hours, 39,132 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 194HL HAS HOLE AND CRACK IN CENTER O/B SURFACE. / [01] PERFORMED TAP TEST AT PANEL 194HL FOUND NO DELAMINATION AND NO WATER ; NO CORE DAMAGE AS PER B737 NTM 51-05-01;[02] PREPARED FOR REPAIR 2 SMALL AREA AT PANEL 194HL CENTER O/B SURFACE AS PER B737 SRM 51-70-04-2R-1;[03] VERIFIED STEPS 1 AND 2. OK TO APPLY REPAIR.;[04] REPAIRED DAMAGE AREA AT PANEL 194HL CENTER O/B SURFACE ASPER B737 SRM 51-70-04-2R-1.MATERIAL USED BMS9-3-120TYD CL7 PO#1690463 PLUS EY3804 A/B PO#1753794.;[05] VERIFIED STEP 4. OK TO TOP COAT.;[06] APPLIED TOPCOAT TO REWORKED AREA IAW AMM 51-21-73-370-803.;[07] (FINAL) PERFORMED TAP TEST AT PANEL 194HL FOUND NO DELAMINATION AND NO WATER ; NO CORE DAMAGE AS PER B737 NTM 51-05-01. PREPARED FOR REPAIR 2 SMALL AREA AT PANEL 194HL CENTER O/B SURFACE AS PER B737 SRM 51-70-04-2R-1. REPAIRED DAMAGE AREA AT PANEL 194HL CENTER O/B SURFACE ASPER B737 SRM 51-70-04-2R-1.MATERIAL USED BMS9-3-120TYD CL7 PO#1690463 PLUS EY3804 A/B PO#1753794.;[08] VERIFIED STEP #6;[09] FINAL INSPECTION; HOLE AND CRACK REPAIR.
